Alert archive / Mississippi / Flash Flood Warnings in 2015

Flash Flood Warning 26, NWS Jackson, MS

May 26, 2015Adams County, Mississippi; Concordia Parish, Louisiana

NWS Jackson, MS issued this flash flood warning at May 26, 2015, 12:22 AM CDT for Adams County, Mississippi; Concordia Parish, Louisiana. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 26, 2015, 12:22 AM CDT (05:22 UTC)
Expired
May 26, 2015, 3:15 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Concordia Parish, LA, Adams County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 5.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 748 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
748 J/kg
Mixed-layer CIN
-80 J/kg
Mixed-layer LCL
847 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
77 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

320 
WGUS54 KJAN 260522
FFWJAN
LAC029-MSC001-260815-
/O.NEW.KJAN.FF.W.0026.150526T0522Z-150526T0815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1222 AM CDT TUE MAY 26 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CONCORDIA PARISH IN NORTHEASTERN LOUISIANA...
  ADAMS COUNTY IN SOUTHWESTERN MISSISSIPPI...

* UNTIL 315 AM CDT
    
* AT 1220 AM CDT...DOPPLER RADAR INDICATED A THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. 1 TO 3 INCHES OF RAIN HAS 
  ALREADY FALLEN OVER THE PAST 6 HOURS. FLASH FLOODING IS EXPECTED 
  TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NATCHEZ...VIDALIA...FERRIDAY...CLAYTON...SIBLEY...CRANFIELD...
  SLOCUM...DEER PARK...SPOKANE...WEST FERRIDAY...BLACK HAWK...
  STANTON...KINGSTON AND RIDGECREST.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE 
WARNED AREA OVER THE NEXT 2 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3104 9165 3104 9172 3114 9172 3119 9168
      3123 9179 3175 9159 3172 9155 3175 9154
      3175 9132 3165 9127 3163 9116 3136 9120
      3137 9127 3132 9147 3123 9149 3123 9157
      3103 9157 3097 9166

$$

BYB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 25, 8:27 PM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, May 25, 8:27 PM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
827 PM CDT MON MAY 25 2015

...SEVERE WEATHER LOOKING MORE LIKELY FOR WESTERN PORTIONS OF THE
ARKLAMISS REGION TONIGHT...

.UPDATE...A POTENT LINE OF THUNDERSTORMS WITH A HISTORY OF PRODUCING
SEVERE WEATHER HAS BEEN PUSHING EAST THROUGH THE ARKLATEX REGION
LATE THIS AFTERNOON AND EARLY THIS EVENING FASTER THAN ANTICIPATED.
AS I WRITE THIS LINE IS ON THE VERGE OF KNOCKING ON THE DOOR OF THE
ARKLAMISS DELTA AND I EXPECT IN ANOTHER HOUR VIGOROUS CONVECTION
WILL INDEED BE MOVING IN. THE SYNOPTIC AND THERMODYNAMIC SETUP VERY
SUPPORTIVE OF WIDESPREAD SEVERE WEATHER EARLIER IN THE SOUTHERN
PLAINS AND ARKLATEX SHOULD NOT BE QUITE AS SUPPORTIVE ACROSS THE
BULK OF THE LOWER MS VALLEY THIS EVENING. THAT SAID...THERE IS STILL
ENOUGH OF A LOW LEVEL JET TO FUEL STRONG AND POTENTIALLY DAMAGING
WIND GUSTS (AND MAYBE EVEN AN EMBEDDED TORNADO OR TWO) IN MY FAR
WESTERN ZONES AS THIS ACTIVITY MOVES IN LATER THIS EVENING. WANING
INSTABILITY AND A CONTINUED DOWNGRADE OF PARAMETER SPACE INTO THE
HEART OF THE REGION SHOULD CAUSE SEVERE WEATHER POTENTIAL TO EBB
CONSIDERABLY WITH EASTWARD PROGRESSION THROUGH THE REGION LATE
TONIGHT.

LOCALLY HEAVY RAINFALL IS OF COURSE AN ISSUE WE ARE MONITORING...BUT
AS LONG AS THE INCOMING LINE OF STORMS REMAINS PROGRESSIVE THEN BIG
FLOODING ISSUES SHOULD BE AVOIDED. THERE IS NOT YET AN EXPECTATION
THAT THIS LINE WILL HANG UP AND LEAD TO PROBLEMATIC TRAINING
THUNDERSTORM ACTIVITY...BUT OF COURSE WE WILL BE MONITORING FOR THAT
CLOSELY. /BB/

&&

.PREV DISCUSSION... /ISSUED 444 PM CDT MON MAY 25 2015/

DISCUSSION...
SHORT TERM...THE FOCUS OF CONVECTION HAS SHIFTED SOUTH AND WEST THIS
AFTERNOON AS THE AIRMASS IN EAST MS WAS STABILIZED BY MORNING
ACTIVITY. THE NEWER DEVELOPMENT HAS OCCURRED IN AN ENVIRONMENT
CHARACTERIZED BY 2000-3000 J/KG MLCAPE AND 30-40 KT EFFECTIVE BULK
SHEAR. UNLIKE YESTERDAY LOW LEVEL SHEAR IS NOT AS IMPRESSIVE...SO WE
ARE LESS LIKELY TO SEE MULTIPLE BOWING SEGMENTS PRODUCING WIND DAMAGE
OVER A LARGE AREA. HOWEVER UPDRAFTS WILL BE ROBUST ENOUGH TO
PRODUCE DOWNBURSTS RESULTING IN WIND DAMAGE OVER MORE LOCALIZED
AREAS...AND SOME HAIL.

HEADING INTO TONIGHT...DAYTIME CONVECTION SHOULD BE ON THE DECREASE
WITH THE LOSS OF DAYTIME HEATING AND FOCUS SHIFTS TO THE WEST AT THE
CONVECTIVE COMPLEX CURRENTLY PUSHING ACROSS TX/OK. CURRENT TIMING
EXPECTATIONS BRING A LINE OF STORMS INTO THE WESTERN PART OF THE CWA
BY MIDNIGHT. SPC SSEO SUGGESTS THESE STORMS WILL BEGIN TO LOSE STEAM
AS THEY APPROACH THE MS RIVER...HOWEVER THEY COULD STILL BE SEVERE
ESPECIALLY WEST OF I-55. DAMAGING WIND POTENTIAL IS OUR PRIMARY
CONCERN WITH ANY SEVERE STORMS...BUT HAIL AND A TORNADO OR TWO CANNOT
BE RULED OUT.

ON TUESDAY WHILE THERE IS SOME CERTAINTY IN THERE BEING SHOWERS AND
STORMS GIVEN THE OVERALL SYNOPTIC PATTERN...THERE IS LESS CERTAINTY
IN EXACTLY HOW THINGS WILL EVOLVE. ONCE AGAIN THERE WILL BE
FAVORABLE UPPER DIVERGENCE ACROSS THE REGION UNDER THE RIGHT ENTRANCE
REGION OF AN UPPER JET STREAK. AN UNSEASONABLY MOIST AIRMASS IS
EXPECTED TO BE IN PLACE WITH PWATS BETWEEN 1 3/4-2 INCHES. HOWEVER A
STRONG MID LEVEL SHORTWAVE WILL BE PULLING AWAY FROM THE AREA DURING
THE DAY...AND THERE IS THE POSSIBILITY THAT LINGERING CONVECTION FROM
TONIGHT COULD DISRUPT THE ENVIRONMENT EARLY IN THE DAY. BETWEEN THE
POTENTIAL FOR LINGERING STRONG STORMS IN THE MORNING AND THE
POTENTIAL FOR SEVERE STORMS WITH NEWER DEVELOPMENT DURING THE
DAY...WE WILL CONTINUE TO HIGHLIGHT A LIMITED THREAT FOR SEVERE
ACROSS THE CWA. ALSO...GIVEN THE AMOUNT OF RAINFALL THAT HAS OCCURRED
OVER THE PAST FEW DAYS (RADAR ESTIMATES OF 3-5 INCHES IN A SWATH FROM
NEAR JACKSON NNE TO PARTS OF THE HWY 82 CORRIDOR) IT WOULD NOT TAKE
MUCH ADDITIONAL RAIN TO CAUSE FLOODING IN THOSE AREAS.

THOUGH THE STRONGER UPPER JET SUPPORT WILL PULL AWAY FROM THE REGION
ON WEDNESDAY AN UPPER TROUGH AXIS WILL REMAIN NEARBY...WITH
ADDITIONAL DISTURBANCES MOVING ACROSS THE REGION. THIS WILL KEEP A
DECENT CHANCE FOR CONVECTION AROUND INTO THE MIDDLE OF THE
WEEK...ESPECIALLY THE FARTHER SOUTH AND EAST YOU GO IN THE
CWA...WHICH IS WHERE BETTER DEEP LAYER MOISTURE WILL RESIDE. /DL/

LONG TERM...THE SURFACE RIDGE WILL REMAIN IN PLACE THURSDAY AND
FRIDAY BUT RIDGING ALOFT WILL STRENGTHEN FROM THE WESTERN GULF ACROSS
THE SOUTHEAST STATES. THIS WILL RESULT IN MORE ISOLATED TO SCATTERED
DIURNAL COVERAGE OF CONVECTION TO END THE WORK WEEK. BY SATURDAY
ANOTHER SHORTWAVE TROUGH IS EXPECTED TO BE OVER THE CENTRAL PLAINS.
THE GFS IS A LITTLE DEEPER WITH THE TROUGH AND STRONGER WITH THE
ASSOCIATED SURFACE LOW THAN THE ECMWF AND CMC...BUT CONSENSUS
SUGGESTS POPS WILL INCREASE GOING INTO SUNDAY AS THE SYSTEM DRAWS
CLOSER. THE TROUGH AXIS IS EXPECTED TO BE JUST WEST OF OUR CWA MONDAY
EVENING. NORMAL LOWS RUN IN THE MID 60S AND NORMAL HIGHS RUN 85 TO
87F. DUE TO MOISTURE LEVELS REMAINING HIGH THROUGH THE PERIOD
OVERNIGHT LOWS WILL BE ABOVE NORMAL. AFTERNOON HIGHS WILL TOP OUT
CLOSE TO NORMAL THROUGH THE PERIOD. /22/

&&

.AVIATION...NUMEROUS SHRA/TSRA WITH GUSTY WINDS WILL AFFECT AT LEAST
GLH/TVR/GWO/HEZ/HKS/JAN THROUGH MIDNIGHT WITH SOME STORMS POSSIBLE
LATER TONIGHT AT GTR/CBM/MEI/NMM/PIB/HBG AS WELL. IN THE VERY MOIST
AIRMASS...WIDESPREAD MVFR/OCNL IFR CIGS WILL BE PREVALENT LATE
TONIGHT THROUGH TUESDAY MORNING. POTENTIALLY POTENT THUNDERSTORMS
WILL AGAIN BE POSSIBLE TOMORROW. /BB/EC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  83  69  85 /  82  80  48  57
MERIDIAN      69  81  68  83 /  63  75  43  64
VICKSBURG     72  83  69  86 / 100  78  40  55
HATTIESBURG   70  83  70  84 /  55  74  40  65
NATCHEZ       72  84  70  85 / 100  76  34  58
GREENVILLE    71  82  69  85 / 100  71  36  39
GREENWOOD     70  81  68  84 /  99  77  40  46

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BB/DL/22
Hazardous weather outlook, May 25, 8:11 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
811 PM CDT MON MAY 25 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-047-060-270115-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN-ADAMS-
811 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...AND PORTIONS OF WESTERN MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT THROUGH TUESDAY

TORNADOES
THREAT...LIMITED
TIMING...TONIGHT THROUGH TUESDAY

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...MAINLY THIS EVENING

A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE ACROSS
WESTERN PORTIONS OF THE ARKLAMISS...MAINLY BEFORE MIDNIGHT. THE MAIN
CONCERN WILL BE DAMAGING WIND GUSTS AND PERHAPS A COUPLE OF
TORNADOES. IN ADDITION...LOCALLY HEAVY RAIN PRODUCING FLASH FLOODING
IS A POSSIBILITY.

STORMS MAY REDEVELOP TUESDAY AND BRING A LIMITED THREAT FOR DAMAGING
WIND GUSTS AND A COUPLE OF TORNADOES ALONG WITH ADDITIONAL HEAVY
RAINFALL AND LOCALIZED FLASH FLOODING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

A LIMITED THREAT FOR SEVERE WEATHER AND HEAVY RAIN...INCLUDING
DAMAGING WIND GUSTS...A COUPLE OF TORNADOES...AND LOCALIZED FLASH
FLOODING...WILL CONTINUE INTO TUESDAY EVENING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT
THROUGH TUESDAY NIGHT.

MSZ026>030-032-033-036>038-042>044-048>050-053>055-059-061>064-
270115-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-CHOCTAW-OKTIBBEHA-HOLMES-
ATTALA-WINSTON-YAZOO-MADISON-LEAKE-HINDS-RANKIN-SCOTT-CLAIBORNE-
COPIAH-SIMPSON-JEFFERSON-FRANKLIN-LINCOLN-LAWRENCE-
JEFFERSON DAVIS-
811 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...NORTHEAST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...
AND SOUTHWEST MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

TORNADOES
THREAT...LIMITED
TIMING...TONIGHT THROUGH TUESDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT THROUGH TUESDAY

FLOODING
THREAT...LIMITED
TIMING...TONIGHT THROUGH TUESDAY

A LINE OF STRONG TO LOCALLY SEVERE THUNDERSTORMS IS EXPECTED TO MOVE
ACROSS WESTERN PORTIONS OF THE ARKLAMISS...LATE THIS EVENING. THE
MAIN CONCERN WILL BE DAMAGING WIND GUSTS AND PERHAPS A COUPLE OF
TORNADOES. IN ADDITION...LOCALLY HEAVY RAIN PRODUCING FLASH FLOODING
IS A POSSIBILITY.

STORMS MAY REDEVELOP TUESDAY AND BRING A LIMITED THREAT FOR DAMAGING
WIND GUSTS AND A COUPLE OF TORNADOES ALONG WITH ADDITIONAL HEAVY
RAINFALL AND LOCALIZED FLASH FLOODING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=2)
(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

A LIMITED THREAT FOR SEVERE WEATHER AND HEAVY RAIN...INCLUDING
DAMAGING WIND GUSTS...A COUPLE OF TORNADOES...AND LOCALIZED FLASH
FLOODING...WILL CONTINUE INTO TUESDAY EVENING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT
THROUGH TUESDAY NIGHT.

MSZ031-039-045-046-051-052-056>058-065-066-072>074-270115-
LOWNDES-NOXUBEE-NESHOBA-KEMPER-NEWTON-LAUDERDALE-SMITH-JASPER-
CLARKE-COVINGTON-JONES-MARION-LAMAR-FORREST-
811 PM CDT MON MAY 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
SOUTHEASTERN MISSISSIPPI.

.DAY ONE...TONIGHT AND TUESDAY

TORNADOES
THREAT...LIMITED
TIMING...TUESDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TUESDAY

FLOODING
THREAT...LIMITED
TIMING...TUESDAY

ADDITIONAL STORMS ARE POSSIBLE LATER ON TONIGHT ALTHOUGH SEVERE
WEATHER AND FLOODING ISSUES ARE GENERALLY NOT ANTICIPATED AT THIS
TIME THROUGH TONIGHT.

HOWEVER...STORMS ARE EXPECTED TO REDEVELOP TUESDAY AND BRING A
LIMITED THREAT FOR DAMAGING WIND GUSTS AND A COUPLE OF TORNADOES
ALONG WITH ADDITIONAL HEAVY RAINFALL AND LOCALIZED FLASH FLOODING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY

A LIMITED THREAT FOR SEVERE WEATHER AND HEAVY RAIN...INCLUDING
DAMAGING WIND GUSTS...A COUPLE OF TORNADOES...AND LOCALIZED FLASH
FLOODING...WILL CONTINUE INTO TUESDAY EVENING.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TUESDAY
THROUGH TUESDAY NIGHT.

50

&&

...HAZARD LEGEND...

*TORNADOES*
EXTREME...CONFIDENT IN STRONG TORNADOES WITH RATINGS EF2 OR
 GREATER.
SIGNIFICANT...STRONG TORNADOES POSSIBLE WITH RATINGS EF2 OR
 GREATER.
ELEVATED...CONFIDENT IN TORNADOES.
LIMITED...TORNADOES POSSIBLE.

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Local storm report, May 25, 11:31 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1131 PM CDT MON MAY 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND DMG     7 SSW BUCKNER           32.20N 91.97W
05/25/2015                   RICHLAND           LA   LAW ENFORCEMENT

            TREE DOWN ACROSS WHITE PERCH RD.

&&

CME
Special weather statement, May 25, 11:37 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1137 PM CDT MON MAY 25 2015

MSZ019-260500-
SUNFLOWER MS-
1137 PM CDT MON MAY 25 2015

...A STRONG THUNDERSTORM WILL AFFECT SUNFLOWER COUNTY UNTIL MIDNIGHT
CDT...

AT 1137 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SHAW TO HOLLANDALE...
AND MOVING EAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  BLAINE AROUND 1150 PM CDT.
  RULEVILLE AND DREW AROUND 1155 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE DODDSVILLE.

LAT...LON 3394 9045 3333 9045 3333 9056 3330 9056
      3328 9076 3362 9072 3362 9066 3395 9066
TIME...MOT...LOC 0437Z 252DEG 45KT 3364 9078 3317 9084

CME
Special weather statement, May 25, 11:58 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1158 PM CDT MON MAY 25 2015

MSZ035-040-041-260545-
ISSAQUENA MS-HUMPHREYS MS-SHARKEY MS-
1158 PM CDT MON MAY 25 2015

...GUSTY THUNDERSTORMS WILL AFFECT ISSAQUENA...WESTERN HUMPHREYS AND
SHARKEY COUNTIES UNTIL 1245 AM CDT...

AT 1158 PM CDT...METEOROLOGISTS WERE TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HOLLY RIDGE TO
TENDAL...AND MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF ISSAQUENA...
WESTERN HUMPHREYS AND SHARKEY COUNTIES...INCLUDING THE FOLLOWING
LOCATIONS...MAYERSVILLE AND CARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

&&

LAT...LON 3242 9096 3257 9096 3265 9102 3259 9112
      3272 9105 3275 9116 3290 9115 3285 9112
      3292 9106 3294 9108 3290 9117 3301 9110
      3301 9092 3310 9091 3310 9069 3326 9073
      3333 9045
TIME...MOT...LOC 0458Z 272DEG 26KT 3341 9080 3243 9138

BYB
Local storm report, May 26, 12:11 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1211 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1135 PM     TSTM WND DMG     4 ESE ENTERPRISE        31.88N 91.82W
05/25/2015                   CATAHOULA          LA   LAW ENFORCEMENT

            TREE DOWN ACROSS HWY 124

&&

CME
Local storm report, May 26, 12:19 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1219 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND DMG     BASTROP                 32.77N 91.91W
05/25/2015                   MOREHOUSE          LA   LAW ENFORCEMENT

            REPORT OF A TREE DOWN ON HICKORY ROAD AND A POWERLINE
            DOWN IN THE CITY.

&&

DCOX
Local storm report, May 26, 12:22 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1222 AM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1207 AM     TSTM WND DMG     1 SE MONTEREY           31.44N 91.71W
05/26/2015                   CONCORDIA          LA   LAW ENFORCEMENT

            TREE DOWN ACROSS HWY 129

&&

CME

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 11:03 PM CDTSpecial Weather StatementJANBolivar, Washington27 min
May 25, 11:15 PM CDTSpecial Weather StatementJANIssaquena30 min
May 25, 11:37 PM CDTSpecial Weather StatementJANSunflower23 min
May 25, 11:58 PM CDTSpecial Weather StatementJANIssaquena, Sharkey47 min
May 26, 12:12 AM CDTSevere Thunderstorm WarningJANClaiborne, Warren78 min
May 26, 12:16 AM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson59 min
May 26, 12:40 AM CDTSpecial Weather StatementJANHolmes, Humphreys, Leflore, Yazoo50 min
May 26, 12:54 AM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson51 min
May 26, 1:49 AM CDTSpecial Weather StatementJANRankin, Simpson41 min
May 26, 2:06 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin54 min
May 26, 3:02 AM CDTSpecial Weather StatementJANAttala, Choctaw, Covington, Jefferson Davis, Leake, Neshoba and 4 more43 min
May 26, 9:05 AM CDTRiver Flood WarningJANHinds, Warren7 days
May 25, 9:57 PM CDTSpecial Weather StatementJANMorehouse48 min
May 25, 10:40 PM CDTSevere Thunderstorm WarningJANFranklin, Morehouse, Richland, West Carroll65 min
May 25, 11:15 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin45 min
May 25, 11:36 PM CDTSevere Thunderstorm WarningJANMadison, Tensas39 min
May 25, 11:42 PM CDTSevere Thunderstorm WarningJANConcordia48 min

Nearby

Flash Flood Warnings in Mississippi, 2015Flash Flood Warnings in Louisiana, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.